# SDR CA150410013

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 44,539 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BURNING PLASTIC ODOR ON DESCENT.  IFS & PILOTS WENT TO HOSPITAL & CLINIC TO SEEK MEDICAL TREATMENT.  ACFT WAS CHECKED BY MTC & THEY CONCUR THERE IS A ODOR.   REPLACED AVIONICS COOLING EXTRACT FAN IAW AMM 21-26-51 PB 401 & BOTH RECIRCULATION FANS IAW AMM 21-21-51 PB 401.  TESTED SERVICEABLE.
